# SDR 98ZZZX2121

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4616C
- Make and model: Cessna T210N
- Aircraft serial: 21063576
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Resistor
- Part number: RH50
- Condition: Burned
- Location: Door Seal System
- Component: 396020
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

THE PILOT NOITCED SMOKE IN THE COCKPIT APROXIMATELY 6 MINUTES AFTER TAKEOFF.  ELECTRICAL POWER WAS TURNED OFF AND THE PILOT RETURNED TO THE AIRPORT WITHOUT FURTHER INCIDENT.  THE PILOT AND ONE PASSENGER WERE NOT INJURIED EXCEPT FOR A SMALL SOLDER BURN ON THE PILOT'S UPPER FOOT.  INVESTIGATION DETERMINED THAT A PASSENGER SEAT BELT DAMAGED THE INFLATABLE PNEUMATIC DOOR SEAL.  EXCESSIVE SEAL LEAKAGE CAUSED THE ELECTRIC PNEUMATIC PUMP TO EXCEED ITS DUTY CYCLE OVERHEATING THE PUMP VOLTAGE DROPPING RESISTORS.
